# SDR SWAA2022010450062

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORRSION AFT OF AFT CARGO BAY DRAIN MAST BS 986.5+9 LBL 19 ; / [01] EVALUATED CORROSION ON AFT GREY WATER DRAIN MAST SUPPORT STRUCTURE AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] REMOVED ACB DRAIN MAST STRUCTURE BS 986.5; LBL19; WL 187 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED ACB DRAIN MAST STRUCTURE BS 986.5; LBL19; WL 187 IAW SRM 51-40-05-0G-0 AND DWG 147A7443; [05] VERIFIED DRILL UP OF NEW MAST STRUCTURE PER SRM 51-40-05-0G-0 AND DWG 147A7443.; [06] 0K TO INSTALL NEW DRAIN MAST STRUCTURE; [07] OKAY TO INSTALL NEW DRAIN MAST SUPPORT AT BS 986.5; LBL 19.; [08] REMOVED AND REPLACED AFT OF AFT CARGO BAY DRAIN MAST SUPPORT STRUCTURE BS 986.5+9 LBL 19 IAW SRM 51-40-02-0G-0 AND DWG 147A7443; [09] VERIFIED AFT CARGO BAY DRAIN MAST SUPPORT STRUCTURE INSTALLED AT BS 986.5+9 LBL 19 IAW SRM 51-40-02-0G-0 AND DWG 147A7443.
